# SDR AWXA9900431

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT LAST 6 SEAT ROWS.  REPLACED BATTERY PACK AT ROW 18L.  CURRENT HISTORY:  SEVERAL WRITE-UPS EXPERIENCED IN LAST FEW FLIGHT HRS.
